Is It not Helping??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Robyn10217
Regular Member


Date Joined Nov 2010
Total Posts : 41
   Posted 11/21/2010 4:52 PM (GMT -6)   
OK, My Doctors have changed my medications around in the last couple months... the took me off plaqunil (side effects) and increased my dose of imuran to 150mg. My WBC was low so they kept my on a low dose of prednisone to keep my cells at a normal level. So it have been about a month and since this change I have been feeling my fatigue, achy, swelling in joints, and rash.  They increased my prednisone to a tapering dose of 60 mg. Its still not helping, my fatigue level is a little better but joints are horrible.  The strange part, sed rate, crp are coming back normal.... and this has been happening for months that my inflammtion panels are coming back normal but you can see them in my body its so weird... but my complement are low.... does anyone have any suggestions that what might be happening? Im clueless and before I call the doctor again, and get poked again with the same results, maybe there is something that I dont know about.
 
 
Robyn
 
Imuran,prednisone,coumadin,colchicine,topamax,vitamins, tramadol when needed

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7720
   Posted 11/21/2010 7:14 PM (GMT -6)   
I'm a little confused about:

"They increased my prednisone to a tapering dose of 60 mg."

Tapering means you are going DOWN on a med, so I don't understand your mention of an INCREASE?

60 mg is a fairly large dose.

Hope you are feeling better,
Lynnwood, Lupus & Sjogren's Moderator
"Life is far too important to be taken seriously" - Oscar Wilde

Robyn10217
Regular Member


Date Joined Nov 2010
Total Posts : 41
   Posted 11/21/2010 9:28 PM (GMT -6)   
sorry, what I meant was with the symptoms that I am having they bumped my up to 60mg of prednisone and to taper after every 3 days. And I was already on a low dose of prednisone due to my low wbc.

aimsgirl16
Forum Moderator


Date Joined Jun 2008
Total Posts : 1470
   Posted 11/24/2010 4:47 PM (GMT -6)   
Hey there! I never responded to Imuran! I was on it 2 years before we finally came off of it due to a severe flare. How many months has it been since you have been put on Imuran? I was told when I started taking it that it could take a few days to 6 months before I noticed any improvement! If you have been on it for several months and dont feel much better, talk to your doctor about Cellcept or even Methotrexate. MTX is great when it comes to helping with joint pain. (I don't know personally, just what I have been told by several doctors and MTX users).
Amy
Kidney Diseases & Disorders and Lupus Moderater
Cyclosporine, Prednisone, Lisinopril, Integra Plus, Vitamin D 50,000 units
PRN: Imitrex, hydrocodone, Ambien, Flexeril, Ultram, Darvocet, Zofran

If God brings you to it, he will get you through it!!

Post Edited (aimsgirl16) : 11/24/2010 7:50:35 PM (GMT-7)


Robyn10217
Regular Member


Date Joined Nov 2010
Total Posts : 41
   Posted 11/24/2010 8:17 PM (GMT -6)   
Thank you for replying... I have been on imuran for 7months .... And I was on it when I was first diagnosed as well about 6 years ago but they took me off when I was pregnant... I tried mtx and I had BAD side effects... gosh I feel like I am running out of options... but I will have to mention to my doc about that other med.. It just seems like right now they just keep bouncing me around with prednisone and I am really getting sick of it... very frustrating.. I just did labs again, and they increased my dose again. Thank you for your help... Robyn
 
Lupus, RA,Sjorgrens,antiphospholipid syndrome,Endocarditis & Pericarditis,Migranes
 
Imuran,Coumadin,Topamax,colchincine,Tramadol when needed,Prednisone

kharma
New Member


Date Joined Nov 2010
Total Posts : 10
   Posted 11/24/2010 9:40 PM (GMT -6)   
I really like cellcept. I have been on it 2 years and have played around with doses(the higher the dose I was on I had increased diarrhea) but other than that it hasn't been bad. Practically no other side effects so far. No hair issues, weight issues from it, etc... I did have a spout of edema but it was actually linked to my Azor. I'm off that now. I have few flares, just here and there, and I don't even take pain meds. You should ask your doctor about it. Everytime my doctor mentions plaquenil, I cringe...all the horror stories I have heard from it.
 
Good Luck!
kharma
prednisone, cellcept, metoprolol, citalopram, lasix, levothroid, calcium, multi-vitamin, iron, xanax when needed 
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 6:28 AM (GMT -6)
There are a total of 2,973,235 posts in 326,169 threads.
View Active Threads


Who's Online
This forum has 160979 registered members. Please welcome our newest member, bobe54690.
364 Guest(s), 4 Registered Member(s) are currently online.  Details
RobLee, iPoop, Lanie G